Results 1 to 8 of 8
Cant continue suboxone
  1. #1
    hiVLTG375 is offline New Member
    Join Date
    Feb 2014
    Posts
    3

    Unhappy Cant continue suboxone

    Before starting suboxone ten days ago I was taking 120 mgs of oxy daily. Im on day 10 and don't feel so good, very anxious, pains, and overall feeling very weird. I want to go back to oxy. I know I have to wait 24-72 hours to do this. But what should be my dose of oxy when I start again. Has my tolerance top oxy lowered being off it for 10 days. Im willing to wait it out to make it a solid two weeks.
    Heres how I am on Subs:

    Day 1-4:8 mg (4mg morning 4mg evening)
    Day 5-7:6 mg (4mg morning 2mg evening)
    Day 8-10: 4mg(2mg morning 2mg evening)
    Will I be ok to jump off? How many mgs of oxy can I take? I usually take 60 mg morning and 60mg at night
    Is the oxy pretty much out of my system? I only want to resume to take oxy because of pain.
    I really do not like the subs because of the anxiety and weirdness I feel on them.
    Please help!!!

  2. #2
    hiVLTG375 is offline New Member
    Join Date
    Feb 2014
    Posts
    3

    Default

    Cant anybody help me??

  3. #3
    The Husband is offline Member
    Join Date
    Sep 2013
    Posts
    230

    Default

    It sounds like you are not stable on the subs and dropping to fast. Yes your tolerance to Oxy will have dropped but your receptors are so plugged with bupe you should not go back on Oxy. If you get stable on subs your pain will get better. Google Robert 325 sub taper.

  4. #4
    Sundwn is offline Member
    Join Date
    Jun 2011
    Posts
    139

    Default

    Yes, I'm sure someone will come to your aid. I know very little about subs. And as far as the Oxy? Most folks on here are going through pretty rough WD,s via CT. In other words they are trying to get off the opium train. You, on the other hand, want to go back on the opiates. I understand the pain issue. But why were/are you taking subs if not to come off the Oxy?.......sorry...I wish I could answer your question. I,m sure someone more knowledgeable than myself will answer you soon...........SD

  5. #5
    Sundwn is offline Member
    Join Date
    Jun 2011
    Posts
    139

    Default

    There you go........a couple of minutes ahead of me.........good luck man....

  6. #6
    hiVLTG375 is offline New Member
    Join Date
    Feb 2014
    Posts
    3

    Default

    Thanks for the replies but what about the severe anxiety I am going through? Im fighting off roughly three panic attacks a day!

  7. #7
    The Husband is offline Member
    Join Date
    Sep 2013
    Posts
    230

    Default

    That's your body's fight or flight. Your mind is basically trying to get you to give it more opiates hence all the WD symptoms. It's very simple if you are having panic attacks your sub dose is being tapered to fast and your not stable but regardless of if you get stable on subs or go back to Oxy coming off any opiate will cause everything your describing including more intense pain and increased anxiety. That's how messed up opiates are. Super easy to build a tolerance/dependency/addicted then next thing you know if you miss a dose you feel more pain/sick and if you try to stop you are gonna have WD then doctors answer is here take methadone or suboxone which have helped many but to me 72 hr half life means longer WD. I came off the blue 30mg in 2006 I believe 120mg roxicodone daily and that was easier them 80mg OxyContin.

  8. #8
    sore6 is offline Junior Member
    Join Date
    Aug 2009
    Posts
    31

    Default

    Have been on 24 mg of subs for 8 years. I finally realized that my doctor is in for the money and is unethical and wants to get my 250 dollars a month for life. I am now down to 3mg a day of subs and want to reduce every 4 days by .25

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22